# SDR AALA201611229006

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 71,456 hours, 24,871 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2745711
- Part serial: 1490
- Condition: Failed
- Location: Mlg Door
- Part time: 71,456 hours, 24,871 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LEFT MAIN GEAR AFTER DEPARTURE. LT GEAR LOCKED DOWN. RETURN TO DEPARTURE. ALT GEAR EXT PROCEDURE.  REPLACED ONE MAIN GEAR DOOR ACTUATOR PER 757 AMM 32-32-12. PAGE BLOCK 401. OPERATIONAL CHECK GOOD MAIN LANDING GEAR EXTENSION RETRACTION IAW AMM 32-32-00-705-003. THE AIRCRAFT WAS GROUNDED.
